# SDR MWEA010624

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995823869
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER CRACKED ON SHEAR TIE REPAIR AT STATION 980 AND BELOW LONGERON 14 LEFT.  REMOVED AND REPLACED SHEAR TIE.  FABRICATED AND INSTALLED LONGERON TO FRAME ATTACHMENT ANGLES, SHEAR TIE SPLICE STRAPS, AND RADIUS FILLERS.
